# SDR SWAA2021061781448

- Difficulty date: June 8, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 50,877 hours, 26,372 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH HORIZONTAL STAB SKIN IS CRACKED ON INBD SIDE OF RIB AT STAB STA 184.70; 26' FROM FWD SPAR; .70' IN LENGTH.  FABRICATED REPAIR PARTS IAW SRM 55--10-01-2R-11 & EA 21-155-01660-WIP1 P2 SERVICE BULLETIN 737-55-1096.  APPLIED ALODINE AND PRIME TO REPAIR PARTS DOUBLER,  FILLER, FILLER IAW SRM 51-20-01-0G-0 AND SOPM 20-44-04.  INSTALLED REPAIR WASHER ON REPAIR AREA IAW SRM 55-10-2R-11 REPAIR 11.   INSTALLED REPAIR DOUBLER, FILLER, & FILLER IAW SRM 55-10-01-2R-11 REPAIR 11 AND EA 21-155-01660-WIP1 P2.
